# SDR AALA201607269005

- Difficulty date: July 25, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 10,433 hours, 1,631 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: EN3646A0083ADN
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 1A IS INOPERATIVE.  MAINTENANCE FOUND CONNECTOR 5450VC1 ON 1A IN-SEAT LIGHTS SWAPPED. RESTORED TO CORRECT CONFIGURATION PER AMM 33-51-00.
